# SDR SWAA2023021695104

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS277 PLUS 7INCH BL0 AND WL208 AT FWD GALLEY AREA 2023-83693<[01] REPLACED WEB LOCATED BTW BS277 TO BS 294; BL0 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
